# SDR YENA20131227251

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 37,089 hours, 13,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130303163
- Condition: Failed
- Location: Nr 2
- Part time: 39,380 hours, 13,951 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED, PACK 2 FAULT IN FLIGHT.  RESET DID NOT WORK WITH PACK 1 ON MEL, CAUSED CABIN ALT TO EXCEED 11500'.  CREW PERFORMED AN EMERGENCY DESCENT.  R & R NR 2 PACK FLOW CONTROL VALVE REF 21-51-510, OPS CK GOOD.
